MAUDE Adverse Event Report: STERIS SAS CMAX X-RAY SURGICAL TABLE

STERIS SAS CMAX X-RAY SURGICAL TABLE
Model Number Cmax X-ray Imaging Table
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of the subject event is in process.Steris is awaiting a response from the customer to schedule an onsite inspection of the surgical table subject of the event.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during cleaning activities an employee attempted to connect the power cable to the cmax x-ray surgical table and they experienced an electrical shock.No report of consequence on health of the employee.During the event, the table was not in use and there was no patient involvement.
 
Additional Manufacturer Narrative
A steris service engineer arrived onsite to inspect the table and found that the plug of the power supply was damaged resulting in the reported event.The cmax x-ray surgical table user manual states (p10 - electrical safety): "warning risk of personal injury in case of any damage to the power supply, power cord, plug, or iec receptacle, do not connect the equipment and immediately contact steris technical support." the technician replaced the power cable, tested the table, confirmed it to be operating according to specifications, and returned it to service.No additional issues have been reported.

Brand Name
CMAX X-RAY SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS SAS
116 avenue de magudas
le haillan, bordeaux 33185
FR  33185
Manufacturer (Section G)
STERIS SAS
116 avenue de magudas
le haillan, bordeaux 33185
FR   33185
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15417009
Report Number3011221111-2022-00001
Device Sequence Number12443015
Product Code GDC
UDI-Device Identifier00724995216825
UDI-Public00724995216825
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCmax X-ray Imaging Table
Device Catalogue NumberST0161000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown